# SDR DALA2017013000787

- Difficulty date: January 29, 2017
- Submitted: January 31, 2017
- Operation: Air carrier
- Aircraft: N976DL
- Make and model: Doug MD-88
- Aircraft serial: 53257
- Aircraft time: 67,722 hours, 49,747 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON ACCESS PANELS 1303C AND 1404C.  REPLACED THE ACCESS PANELS.
